# SDR AALA202402274381

- Difficulty date: February 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 38,911 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY BATTERY PACK M33093 AT L1 DOOR FAILS CAPACITY CHECK. REMOVED AND REPLACED EMERGENCY BATTERY PACK M33093 AT L1 DOOR, INSTALLATION TEST AND CAPACITY CHECK GOOD. PER B777 AMM 33-51-06-960-802, AMM 33-51-06-200-801.
